MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Codes Material Fragmentation (1261); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, part of the guidewire had broken and was visible at the end of the vein.It was noted that when placing the lv lead, the physician removed the guidewire and observed on the fluoroscopic image that part of the guidewire was broken.The part of the guidewire that was broken will remain inside the patient and the remaining part that was removed will be returned.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.Analysis indicated that the stylet/guidewire was broken.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the analyst noted that the guidewire was returned damaged.Guidewire distal end was kinked, and the guidewire distal tip appeared to be broken.The broken part was not received.According to the returned paper work indicated, the broken part was remained in the patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7526577
Report Number1220452-2018-00062
Device Sequence Number1696611
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2018
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0008053689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer08/29/2018
09/26/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date09/04/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1